Advertisement

Journal of Statistical Physics

, Volume 46, Issue 1–2, pp 111–117 | Cite as

Corrections to scaling for period doubling

  • Jian-min Mao
  • Bambi Hu
Articles

Abstract

We have studied a multiple scaling which describes corrections to scaling. For the period doubling in one-dimensional dissipative maps, two-dimensional areapreserving maps, and four-dimensional symplectic maps, the multiple scaling is seen to be well-obeyed, and new scaling factors have been found. The multiple scaling is also seen to be a very powerful tool for searching for scaling behavior.

Key words

Period doubling map critical value parameter convergence rate orbital scaling factor correction to scaling 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. J. Feigenbaum,J. Stat. Phys. 19:25 (1978);21:699 (1978);Commun. Math. Phys. 77:65 (1980);Los Alamos Sci. 1:4 (1980).Google Scholar
  2. 2.
    R. MacKay, Ph.D. thesis, Princeton University (1982).Google Scholar
  3. 3.
    B. Hu and J. M. Mao,Phys. Rev. A 25:3259 (1982).Google Scholar
  4. 4.
    K. Young,Phys. Lett. 111A:161 (1985); K. L. Liu, W. S. Lo, and K. Young,Phys. Lett. 105A:103 (1984).Google Scholar
  5. 5.
    J. M. Mao, I. Satija, and B. Hu,Phys. Rev. A 32:1927 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • Jian-min Mao
    • 1
  • Bambi Hu
    • 2
  1. 1.La Jolla InstituteCenter for Studies of Nonlinear Dynamics (affiliated with the University of California-San Diego)La Jolla
  2. 2.Department of PhysicsUniversity of HoustonUniversity Park, Houston

Personalised recommendations